Skip to product information
1 of 1

125 Non-Aspirin Packs with 2 Tablets

125 Non-Aspirin Packs with 2 Tablets

Regular price $19.08 USD
Regular price $20.99 USD Sale price $19.08 USD
Sale Sold out
Shipping calculated at checkout.
  • 30 Day Money Back Guarantee
  • Secure Checkout (SSL Encrypted)
  • Free Shipping Over $75.00
Quantity

Great deal on portable pain-relief tablets. Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. These non-aspirin packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Acetaminophen 325 mg.

View full details